would hydraillise be an option? it seems 50/50 split . some say no never, some say it is the solution. Its too late to know if my "DR" injected too much or in the wrong spot.. I had many successful Radisse to my upper cheek area with great results , it just did not last long enough. At this point i am terrified to let any more DAMAGE happen to my face. 2nd Question, massaging ? i tried i did not see any improvement, i even bought an OPAL. any safe alternatives to try? low risk alternatives?
6 Weeks After my Vampire Facelift my Eyes Have Pillow Like Bags. Is Hydraliise an Option? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Vampire Facelift and eye bags
Apparently the "vampire" facelift is being combined with hyaluronic acid fillers. In that case an enzyme like Wydase may dissolve the material, restoring your previous look.
Eyelid bags 6 weeks after Vampire Facelift
Unfortunately, from your photo and the brief history you gave, it is difficult to suggest the proper treatment of your eyelid bags. Check with the doctor who performed the facelift and ask what treatment was performed on the eyelids, and what treatment, at this point, they would suggest. You are always free to get a second opinion from another doctor; but, if you do make certain you have all of your medical records with you, for the doctor to review.
Treatment to bags under eyes after Vampire facelift
Thank you for your question. In my opinion, the fullness under your eyes can be treated with an enzyme called hyaluronidase if the material used is hyaluronic acid. It is best to follow up with your surgeon as he would know what material was used.
I hope this helps. Best wishes. Dr. Salameh (Plastic surgeon - Bowling Green, KY)
You might also like...
Depends on what was in the "vampire lift"
Thank you for the question and photos. If hyaluronic acid was part of the "vampire lift" hyaluronidase would help if too much was injected. It is still possible that you have edema of this area so additional time may help. I would discuss these issues with a plastic surgeon in order to deduce which of these issues are more likely to be the case.
All the best,
Dr Remus Repta
Vampire facelift, Restylane
Restylane, a hyaluronic acid, is often used in conjunction with platelet-rich plasma for the "Vampire Facelift". It lookes like you may have had overzealous filling with Restylane under your eyes. A little hyaluronidase (Vitrase) will dissolve it in minutes.
I don't know what a "vampire" facelift is but I don't think I'd have one.
It looks as though too much filler has been injected in the soft tissue around the orbit. We don't know what it is but if this an HA product, it will eventually dissipate. This can be accelerated by the use of hyaluronidase.
Is the gentlemen in the second picture your surgeon?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.